MathSciNet Relay Station
MathSciNet bibliographic data
MR1767844 60H20 (34F05 34K99)
Gushchin, Alexander A.; Küchler, Uwe On stationary solutions of delay differential equations driven by a Lévy process. Stochastic Process. Appl. 88 (2000), no. 2, 195–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement